# SDR SWAA002164

- Difficulty date: October 27, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 25,687 hours, 23,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SECTION EMERGENCY EXIT LIGHT LENS LOOSE NEXT TO FWD F/A SEAT.  SECURED LENS PER MM.
